MathSciNet Relay Station
MathSciNet bibliographic data
MR1732081 (2000i:34087) 34C28 (34D45 37N35)
Femat, Ricardo; Solís-Perales, Gualberto On the chaos synchronization phenomena. Phys. Lett. A 262 (1999), no. 1, 50–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement